Primes in short intervals. / Harman, Glyn.

In: Math. Zeit., Vol. 180, 1982, p. 335-348.

Research output: Contribution to journalArticle

Published

Standard

Primes in short intervals. / Harman, Glyn.

In: Math. Zeit., Vol. 180, 1982, p. 335-348.

Research output: Contribution to journalArticle

Harvard

Harman, G 1982, 'Primes in short intervals', Math. Zeit., vol. 180, pp. 335-348.

APA

Harman, G. (1982). Primes in short intervals. Math. Zeit., 180, 335-348.

Vancouver

Harman G. Primes in short intervals. Math. Zeit. 1982;180:335-348.

Author

Harman, Glyn. / Primes in short intervals. In: Math. Zeit. 1982 ; Vol. 180. pp. 335-348.

BibTeX

@article{328daf23a8584cba83b72d6d0b4cc4c2,
title = "Primes in short intervals",
author = "Glyn Harman",
year = "1982",
language = "English",
volume = "180",
pages = "335--348",
journal = "Math. Zeit.",

}

RIS

TY - JOUR

T1 - Primes in short intervals

AU - Harman, Glyn

PY - 1982

Y1 - 1982

M3 - Article

VL - 180

SP - 335

EP - 348

JO - Math. Zeit.

JF - Math. Zeit.

ER -